# SDR AALA202304174953

- Difficulty date: April 11, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: 9826
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LIFE RAFT PRESSURE IS BELOW MINIMUM PER JOC CARD 8C20025047. REPLACED LIFE RAFT IN FORWARD PASSENGER CABIN PER AMM 25-64-00.
